VOL. 13 · NO. 1 | June 1990
 
VIEW ALL ABSTRACTS +
Articles
Yosuke HINO, Masataka KAGESAWA
Tokyo J. Math. 13 (1), 1-16, (June 1990) DOI: 10.3836/tjm/1270133001
No abstract available
Kiyoshi KATASE
Tokyo J. Math. 13 (1), 17-36, (June 1990) DOI: 10.3836/tjm/1270133002
No abstract available
Kazuyuki HATADA
Tokyo J. Math. 13 (1), 37-62, (June 1990) DOI: 10.3836/tjm/1270133003
Eijirou HAYAKAWA
Tokyo J. Math. 13 (1), 63-72, (June 1990) DOI: 10.3836/tjm/1270133004
Yasuhide MIURA
Tokyo J. Math. 13 (1), 73-86, (June 1990) DOI: 10.3836/tjm/1270133005
No abstract available
Yoshihiro OHNITA
Tokyo J. Math. 13 (1), 87-116, (June 1990) DOI: 10.3836/tjm/1270133006
No abstract available
Katsuo MATSUOKA
Tokyo J. Math. 13 (1), 117-124, (June 1990) DOI: 10.3836/tjm/1270133007
No abstract available
Tatsuo KAWATA
Tokyo J. Math. 13 (1), 125-138, (June 1990) DOI: 10.3836/tjm/1270133008
No abstract available
Masahide KATO
Tokyo J. Math. 13 (1), 139-146, (June 1990) DOI: 10.3836/tjm/1270133009
No abstract available
Takeru SUZUKI, Sakutarō YAMADA
Tokyo J. Math. 13 (1), 147-152, (June 1990) DOI: 10.3836/tjm/1270133010
No abstract available
Hidetoshi MAEDA
Tokyo J. Math. 13 (1), 153-162, (June 1990) DOI: 10.3836/tjm/1270133011
No abstract available
Yasutaka NAKANISHI
Tokyo J. Math. 13 (1), 163-177, (June 1990) DOI: 10.3836/tjm/1270133012
No abstract available
Yasuko OGUSHI, Yoshiyuki OHYAMA
Tokyo J. Math. 13 (1), 179-190, (June 1990) DOI: 10.3836/tjm/1270133013
No abstract available
Kazuyuki HATADA
Tokyo J. Math. 13 (1), 191-205, (June 1990) DOI: 10.3836/tjm/1270133014
No abstract available
Kazunori KODAKA
Tokyo J. Math. 13 (1), 207-219, (June 1990) DOI: 10.3836/tjm/1270133015
Yosio MUTŌ
Tokyo J. Math. 13 (1), 221-234, (June 1990) DOI: 10.3836/tjm/1270133016
Masatoshi OKA
Tokyo J. Math. 13 (1), 235-249, (June 1990) DOI: 10.3836/tjm/1270133017
No abstract available
Back to Top